# SDR CALA2024102200892

- Difficulty date: October 20, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N37257
- Make and model: Boeing 737-8
- Aircraft serial: 43442
- Aircraft time: 11,132 hours, 3,891 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS PRE-DEPARTURE SERVICE CHECK REQUIRED. ALL PERSONNAL INVOLV ED WITH ACCOMPLISHING THE PDSC MUST HAVE THEIR EMPLOYEE NUMBER E NTERED ON THIS LOG PAGE. COMPLETED ETOPS PRE-DEPARTURE CHECK AS REQUIRED. REF. TASK CARD NO. 42-0000-1-0002. AIRCRAFT IS RELEASED FOR ETOPS FLIGHT. EPDSC EXPIRES AT 23:30-20 ZULU.  OIL SERVICE ACCOMPLISHED AT SFO FOR FLT 1111 ON 20 OCT 12:18:36.ENGINE 1: 00, ENGINE 2: 00.  ENGINE 3.  ENGINE 4.  APU: 00.
